# SDR EIA2003031

- Difficulty date: February 28, 2003
- Submitted: March 10, 2003
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- Aircraft time: 102,814 hours, 25,569 cycles
- Engine: Pwa JT9D3
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNK
- Part serial: NSN
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 20L AR BS 524, CORRODED AT STRINGER SPLICE AND WINDOW FORGING.  REPAIRED IAW ECRA 481-53-178-2.  INSTALLED STRINGER SPLICE IAW B747 SRM 51-30-02, PGS 58-59.   REMOVED CORROSION IAW B747 SRM 53-10-01 FIG 1 SH 1-66.
